Alert archive / Indiana / Flash Flood Warnings in 2025

Flash Flood Warning 25, NWS Indianapolis, IN

July 17, 2025Monroe County, Owen County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jul 17, 2025, 7:52 PM EDT for Monroe County, Owen County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2025, 7:52 PM EDT (23:52 UTC)
Expired
Jul 17, 2025, 11:00 PM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Monroe County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 65 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 8:13 PM EDTFLASH FLOOD4 W Ellettsville, INHeavy flooding in the area of the intersection of Bakers School Road and Franklin Road from area creeks and streams.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
237 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

248 
WGUS53 KIND 172352
FFWIND
INC105-119-180300-
/O.NEW.KIND.FF.W.0025.250717T2352Z-250718T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Indianapolis IN
752 PM EDT Thu Jul 17 2025

The National Weather Service in Indianapolis has issued a

* Flash Flood Warning for...
  West Central Monroe County in south central Indiana...
  Southeastern Owen County in west central Indiana...

* Until 1100 PM EDT.

* At 752 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Additional rainfall amounts up to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Bloomington and Ellettsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3924 8675 3924 8658 3917 8658 3917 8675

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Melo
2 follow-up statements
118 
WGUS73 KIND 180054
FFSIND

Flash Flood Statement
National Weather Service Indianapolis IN
854 PM EDT Thu Jul 17 2025

INC105-119-180300-
/O.CON.KIND.FF.W.0025.000000T0000Z-250718T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe IN-Owen IN-
854 PM EDT Thu Jul 17 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS 
EVENING FOR WEST CENTRAL MONROE AND SOUTHEASTERN OWEN COUNTIES...

At 854 PM EDT, the public reported thunderstorms producing heavy 
rain across the warned area. Between 2 and 4 inches of rain have 
fallen. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Public reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Bloomington and Ellettsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3924 8675 3924 8658 3917 8658 3917 8675

FLASH FLOOD...OBSERVED

$$

Melo
133 
WGUS73 KIND 180258
FFSIND

Flash Flood Statement
National Weather Service Indianapolis IN
1058 PM EDT Thu Jul 17 2025

INC105-119-180308-
/O.EXP.KIND.FF.W.0025.000000T0000Z-250718T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe IN-Owen IN-
1058 PM EDT Thu Jul 17 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 11 PM EDT THIS EVENING FOR 
WEST CENTRAL MONROE AND SOUTHEASTERN OWEN COUNTIES...

The flash flooding threat has ended, but an Areal Flood Warning 
remains in effect until midnight due to standing water. Please 
continue to heed remaining road closures.

&&

LAT...LON 3924 8675 3924 8658 3917 8658 3917 8675

$$

Melo

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 7:11 PM EDT, 41 minutes earlier. Its key messages:

  • Daily storm chances continue through at least early next week with cooler temperatures through Friday.
  • Strong to severe storms Saturday with the potential for flooding, especially into the morning hours on Sunday.
  • Likely hazardous heat conditions towards next Tuesday and beyond with heat indices in the 100s.
Area forecast discussion, Jul 17, 7:11 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
711 PM EDT Thu Jul 17 2025

.KEY MESSAGES...

- Daily storm chances continue through at least early next week with
  cooler temperatures through Friday.

- Strong to severe storms Saturday with the potential for flooding,
  especially into the morning hours on Sunday.

- Likely hazardous heat conditions towards next Tuesday and beyond
  with heat indices in the 100s.

&&

.MESOSCALE UPDATE...
Issued at 711 PM EDT Thu Jul 17 2025

As of shortly after 7PM, coverage of rain continues to slowly
increase but the stronger convection has begun to decrease with
latest lightning rates trending slowly downward with the loss of
daytime heating. There is a slow northerly moving outflow boundary
that continues to initiate additional convection with a broken area
of storms stretching from south of Terre Haute to south of
Shelbyville. These storms are slowly propagating northward but there
are isolated areas where storms are remaining more rooted in place
which is causing pockets of flooding.

Flooding was worst earlier towards Daviess county with additional
heavy rain north of Vernon and in the Farmersburg area. Will be
watching the Bloomington area as they have seen heavy rain with 1/4
mile visibility for the last 10 minutes and with the very urban
nature of the town, flooding danger is greater.

The NAM has handled the ongoing convection better than most models
for the second day in a row, so will be leaning the forecast in that
direction through at least the early overnight with the expectation
that this convection will continue to slowly move northward but
should only reach around the I-70 corridor before the loss of
daytime heating helps to weaken the outflow and cut-off additional
propagation.

&&

.SHORT TERM (This evening through Friday)...
Issued at 254 PM EDT Thu Jul 17 2025

Rest of Today and Tonight.

As of early this afternoon, shower coverage is minimal with a few
residual showers across the far south eastern counties. A diffuse
frontal boundary is currently across far southern Indiana which will
be the focus point for additional thunderstorm development into the
afternoon and evening hours. This will likely keep the
shower/thunderstorm potential to a minimum through around 00Z. There
remains a lot of uncertainty as to how conditions will evolve going
into the afternoon hours with significant model swings between the
hourly HRRR runs as it struggles to initiate and maintain convection
in a hot and humid airmass with only marginal forcing. Based on the
current location of the front the better chance for heavier rain
looks to be more across far southeastern Indiana so have elected
against a Flood Watch for our southeastern counties, but will
continue to monitor radar trends into the evening for any potential
need for Advisory/Warning products.

A lack of shear should prevent any significant organization with
these storms with the most likely outcome being scattered showers
with a few storms developing over the next few hours and continuing
into the late evening hours. Storm motion should be fast enough to
limit the flooding threat, but many locations in southern Indiana
have seen at least one round of heavy rain in the last week which
will create areas that are more susceptible to brief flooding. Some
models try and keep convection going into the later overnight hours
but without a more robust LLJ, a lack of moisture flux should limit
the coverage. There will be a potential for patchy fog across
southern Indiana towards daybreak tomorrow, especially in areas that
see rain tonight but with expected widespread cloud cover, dense fog
looks unlikely at this time.

Friday.

The front should be along the Ohio River by Friday which will limit
the rain potential for much of central Indiana, but expect to see at
least partly cloudy skies through much of the morning hours with
residual saturation in the low levels. These clouds will begin to
clear later into the afternoon, but that should limit the higher end
temperatures with highs closer to the mid 80s.

&&

.LONG TERM (Friday night through Thursday)...
Issued at 254 PM EDT Thu Jul 17 2025

Friday Night through Monday...

Typical, hot, humid weather with daily chances for convective
showers and thunderstorms are expected to persist through the
weekend.

The upper pattern through the weekend appears to remain mainly zonal
across Indiana and the Great Lakes, with several embedded short
waves within the flow expected to pass on Saturday and again on
Sunday. The lower levels will continue to be dominated by strong
high pressure southeast of Central Indiana, which continued provide
a flow of warm and moist air into Central Indiana. Forecast
soundings continue to suggest plenty of diurnal CAPE available on
both Saturday and Sunday with values in excess of 2500 J/KG with
steep lapse rates favorable for convection. Thus with plenty
moisture available, favorable forcing passing aloft along with
diurnal heating will continue to result daily chances for showers
and thunderstorms. PWATS will continue to be very high through the
weekend, over 2 inches. Should the same location be stuck with
multiple rounds of heavy rain, flooding may be threat.

Temperatures and dewpoints through the weekend will remain quite
high. Dew points are expected to linger around 70 with daily highs
in the upper 80s to around 90.

Monday through Thursday...

The upper pattern is expected to begin to change on Monday, going
from a zonal flow to a more of a ridging pattern aloft with strong
high pressure aloft settling over the Ohio and mid-Mississippi River
valleys. The ridge and high pressure aloft will help to steer any
forcing dynamics well north of Central Indiana, toward Ontario.
However, a very hot and humid air mass will remain in place through
the middle of next week. The high aloft will provide subsidence
through midweek, helping to trap moisture within the lower levels.
Dew point temperatures are expected to reach the upper 70s to around
80 by mid week, resulting in some of the most humid weather Central
Indiana typically sees during the course of the year. With daily
high temperatures in the low to mid 90s, heat index values are
expected reach the mid 100s, resulting some of the hottest
temperatures of the summer.

Forecast soundings during this stretch show ample CAPE available
each afternoon through midweek. Thus with the very moist air mass in
place, daily afternoon showers and thunderstorms cannot be ruled
out. We will continue to include low chances for daily showers and
storms with during each afternoon and evening.

&&

.AVIATION (00Z TAF Issuance)...
Issued at 652 PM EDT Thu Jul 17 2025

Impacts:

- Convection at BMG and HUF through at least 04Z, lower threat at
  IND through 06Z
- MVFR cigs 08Z to 14Z

Discussion:

Shower coverage will continue to increase through 01Z with a gradual
northward progression of ongoing thunderstorms. Greatest impacts
will be at BMG with brief LIFR to IFR vsbys and MVFR cigs. Vsbys
will be closer to IFR and HUF and IND. Additional convection may
continue through the night but coverage will be minimal and doesn't
warrant a mention in the TAF at this time. Cigs will drop into MVFR
to potentially IFR late tonight into tomorrow morning. Winds will be
generally northwesterly at 4-8kts but will be variable, especially
during periods of convection.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

MESOSCALE...White
SHORT TERM...White
LONG TERM...Puma
AVIATION...White
Hazardous weather outlook, Jul 17, 3:15 PM EDT, 4 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
315 PM EDT Thu Jul 17 2025

INZ060>065-067>072-181915-
Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-
Lawrence-Jackson-Jennings-
315 PM EDT Thu Jul 17 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Thunderstorms expected through at least the early overnight hours.
Damaging winds will be the primary threat with the potential for
isolated flooding. Lightning is a threat with any thunderstorm.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are possible most days.

Lightning and locally heavy rain will be the primary threats with
the storms.

Heat indices over 100 degrees may become common next Tuesday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, but spotters are encouraged to
report any strong winds or heavy rain into tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ021-028>031-035>049-051>057-181915-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-
315 PM EDT Thu Jul 17 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Isolated thunderstorms through tonight, lightning is a threat with
any thunderstorm.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are possible most days.

Lightning and locally heavy rain will be the primary threats with
the storms.

Heat indices over 100 degrees may become common next Tuesday
afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, but spotters are encouraged to
report any strong winds or heavy rain into tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Jul 17, 3:10 PM EDT, 4 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
310 PM EDT Thu Jul 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     Tstm Wnd Dmg     2 SW Rockville          39.75N 87.26W
07/16/2025                   Parke              IN   Public

            Delayed report. Tree down over US 41 near
            Snake Hollow. Relayed via social media.

&&

AW
Special weather statement, Jul 17, 4:15 PM EDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
415 PM EDT Thu Jul 17 2025

INZ067>069-172100-
Daviess IN-Knox IN-Martin IN-
415 PM EDT Thu Jul 17 2025

...Strong thunderstorms will impact portions of central Knox,
southwestern Martin and Daviess Counties through 500 PM EDT...

At 414 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Vincennes to near Petersburg.
Movement was east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Washington, Monroe City, Wheatland, Montgomery, Cannelburg,
Alfordsville, and Glendale Fishery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3850 8696 3851 8700 3850 8706 3854 8711
      3852 8715 3855 8720 3854 8722 3854 8725
      3853 8726 3851 8730 3854 8735 3854 8737
      3851 8737 3854 8739 3853 8742 3863 8746
      3886 8703 3850 8688 3851 8693 3849 8695
TIME...MOT...LOC 2014Z 253DEG 23KT 3864 8735 3844 8726

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GM
Special weather statement, Jul 17, 4:45 PM EDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
445 PM EDT Thu Jul 17 2025

INZ061-068-069-172130-
Daviess IN-Martin IN-Greene IN-
445 PM EDT Thu Jul 17 2025

...Strong thunderstorms will impact portions of Martin, southeastern
Greene and eastern Daviess Counties through 530 PM EDT...

At 445 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Washington to near Jasper. Movement was
east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Shoals, Loogootee, Odon, Crane, Cannelburg, Alfordsville, West Boggs
Lake, Indian Springs, Burns City, and Lacy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3850 8690 3850 8692 3851 8693 3850 8694
      3883 8710 3895 8676 3875 8668 3853 8668
      3853 8683 3849 8688
TIME...MOT...LOC 2045Z 251DEG 23KT 3872 8712 3842 8696

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

GM
Special weather statement, Jul 17, 5:17 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
517 PM EDT Thu Jul 17 2025

INZ061-062-069>072-172215-
Martin IN-Lawrence IN-Greene IN-Jackson IN-Monroe IN-Jennings IN-
517 PM EDT Thu Jul 17 2025

...Strong thunderstorms will impact portions of southwestern Monroe,
northeastern Martin, Lawrence, southeastern Greene, southern Jackson
and southwestern Jennings Counties through 615 PM EDT...

At 517 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Bedford to 9 miles east of
Salem. Movement was north at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bedford, Brownstown, Mitchell, Crothersville, Oolitic, Medora,
Heltonville, Tunnelton, Bartlettsville, Vallonia, Williams, Avoca,
Pleasant View, Spring Mill State Park, Silverville, and Owensburg.

This includes Interstate 65 between mile markers 37 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3875 8673 3905 8678 3882 8570 3882 8575
      3881 8579 3873 8587 3876 8591 3875 8591
      3876 8596 3875 8598 3877 8598 3876 8603
      3878 8609 3876 8614 3878 8620 3876 8628
      3874 8629 3873 8631 3869 8631 3869 8646
TIME...MOT...LOC 2117Z 181DEG 12KT 3880 8664 3863 8593

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GM
Special weather statement, Jul 17, 5:51 PM EDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Indianapolis IN
551 PM EDT Thu Jul 17 2025

INZ062>064-070>072-172245-
Brown IN-Lawrence IN-Bartholomew IN-Jackson IN-Monroe IN-Jennings IN-
551 PM EDT Thu Jul 17 2025

...Strong thunderstorms will impact portions of southeastern Monroe,
southeastern Brown, southwestern Bartholomew, northeastern Lawrence,
Jackson and southwestern Jennings Counties through 645 PM EDT...

At 551 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bedford to Scottsburg. Movement was
northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Seymour, Brownstown, Crothersville, Medora, Norman, Heltonville,
Paris Crossing, Waymansville, Freetown, Vallonia, Spurgeons Corner,
Pleasant View, Kurtz, Cortland, Stone Head, and Story.

This includes Interstate 65 between mile markers 37 and 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3873 8589 3876 8591 3875 8591 3876 8596
      3875 8598 3877 8598 3876 8603 3878 8609
      3876 8612 3878 8619 3891 8651 3915 8615
      3887 8557 3885 8557 3885 8561 3883 8561
      3882 8563 3883 8572 3881 8579 3873 8587
TIME...MOT...LOC 2151Z 231DEG 17KT 3892 8642 3868 8580

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GM
Local storm report, Jul 17, 6:15 PM EDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
615 PM EDT Thu Jul 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Flood            Washington              38.66N 87.17W
07/17/2025                   Daviess            IN   Public

            Have received a few photos and video of
            street and parking lot flooding. This
            includes State Rd 57 from E National Highway
            to Blockade St and SE 3rd St in downtown
            Washington.

&&

BH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:17 PM EDTSpecial Weather StatementINDHancock, Johnson28 min
Jul 16, 8:24 PM EDTSpecial Weather StatementINDBrown, Monroe36 min
Jul 16, 8:38 PM EDTSpecial Weather StatementINDHancock, Rush, Shelby37 min
Jul 17, 4:15 PM EDTSpecial Weather StatementINDDaviess45 min
Jul 17, 4:37 PM EDTAreal Flood AdvisoryINDDaviess, Knox3 hr
Jul 17, 4:45 PM EDTSpecial Weather StatementINDMartin45 min
Jul 17, 5:06 PM EDTFlash Flood WarningINDDaviess3 hr
Jul 17, 5:11 PM EDTAreal Flood AdvisoryINDDaviess, Lawrence, Martin3 hr
Jul 17, 5:17 PM EDTSpecial Weather StatementINDLawrence58 min
Jul 17, 5:51 PM EDTSpecial Weather StatementINDJackson54 min
Jul 17, 5:57 PM EDTAreal Flood AdvisoryINDSullivan4 hr
Jul 17, 6:15 PM EDTAreal Flood AdvisoryINDJackson, Lawrence3 hr
Jul 17, 6:28 PM EDTAreal Flood AdvisoryINDBartholomew, Brown, Decatur, Jackson, Jennings3 hr
Jul 17, 7:04 PM EDTAreal Flood WarningINDSullivan, Vigo3 hr
Jul 17, 7:29 PM EDTAreal Flood WarningINDGreene, Monroe, Owen5 hr

Nearby

Flash Flood Warnings in Indiana, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.